Abstract and Applied Analysis

Abstract and Applied Analysis / 2013 / Article

Retraction | Open Access

Volume 2013 |Article ID 212769 | 1 page | https://doi.org/10.1155/2013/212769

Retracted: The Stability of Gauss Model Having One-Prey and Two-Predators

Received27 Aug 2013
Accepted27 Aug 2013
Published29 Aug 2013

This article has been retracted as it is essentially identical in title and technical content with a published paper in Journal of Nonlinear Analysis and Optimization published in 2011. The article was submitted on the same day in two different journals; Abstract and Applied Analysis and Journal of Nonlinear Analysis and Optimization, without the knowledge of Dr. Dumitru Baleanu [1].


  1. A. Farajzadeh, M. H. R. Doust, F. Haghighifar, and D. Baleanu, “The stability of Gauss model having one-prey and two-predators,” Abstract and Applied Analysis, vol. 2012, Article ID 219640, 9 pages, 2012. View at: Publisher Site | Google Scholar | MathSciNet

Copyright © 2013 Abstract and Applied Analysis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

169 Views | 129 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.